| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/31/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -12.51.5/104 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2024 the lens was explanted due to the lens were swapped.On (b)(6)2024 a replacement lens of the same length was implanted.The problem was resolved.The cause of the event was reported as user error - 'right lens was implanted into the left eye'.
Additional Manufacturer Narrative
A4-a6: unk claim #(b)(4).